Open Access
Translator Disclaimer
March 2008 Maximally differential graded ideals in zero characteristic
A. Gaur, A. K. Maloo
Hiroshima Math. J. 38(1): 31-35 (March 2008). DOI: 10.32917/hmj/1207580343

Abstract

A new proof, which is much simpler and which works in more generality, of a structure theorem on maximally differential graded ideals in a Noetherian graded ring containing a field of characteristic zero is given.

Citation

Download Citation

A. Gaur. A. K. Maloo. "Maximally differential graded ideals in zero characteristic." Hiroshima Math. J. 38 (1) 31 - 35, March 2008. https://doi.org/10.32917/hmj/1207580343

Information

Published: March 2008
First available in Project Euclid: 7 April 2008

zbMATH: 1140.13301
MathSciNet: MR2397378
Digital Object Identifier: 10.32917/hmj/1207580343

Subjects:
Primary: 13A02, 13N15

Rights: Copyright © 2008 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.38 • No. 1 • March 2008
Back to Top